# SDR 2007UALA02926

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,770 hours, 10,701 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BUSINESS CLASS EXIT STRIP LIGHTING ON AND OFF INTERMITTENTLY.  PER FLT ATTENDANT, THE RT SIDE IN FIRST CLASS ONLY & AROUND  DOOR 1R HAD THE PROBLEM.  REPLACED POWER SUPPLY M1552. CHECKS GOOD.
